# SDR USAA2012043000017

- Difficulty date: April 3, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072500000
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BROKEN FLOOR PANEL 211JF LOCATED BETWEEN FR6 TO FR12 & BETWEEN -Y254 TO Y254.  REPLACED FLOOR PANEL 211JF IAW A319 SRM 53-12-00; IRM 9701 REV G & AIRWAYS EA 500628.
